# SDR YENA2024041900652

- Difficulty date: April 18, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N2151J
- Make and model: Airbus A321-271N
- Aircraft serial: 11336
- Aircraft time: 2,898 hours, 519 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Assy
- Part number: 9303001001
- Part serial: DA07123
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#178, LAS-BOS. (ETOPS) 'WX RADAR FAILED MULTIPLE TIMES ENROUTE FOR EXTENDED PERIOD IN TIME WX ANTENNA DISPLAYED IN RED ON ND ON APPROACH ERRONEOUS WARNING FOR WX ALERT GIVEN. ( WEATHER RADAR SYSTEMS ); REMOVED + REPLACED WEATHER RADAR (7SQ) ANTENNA ASSEMBLY IAW AMM 24-41-11. OPS CHECK GOOD ON WEATHER RADAR 1+2 SYSTEMS MDDR# 545190 CLEARED AND MCC NOTIFIED MX-4 UPDATED PLACARD REMOVED
